# SDR DL72L011206

- Difficulty date: July 19, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 73,107 hours, 49,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 65545664
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC OF THE STRINGER 26L SKIN LAP SPLICE BETWEEN FS 480 & 680 INDICATED CRACKS.  INTERNAL MFEC INSPECTION CONFIRMED A CRACK IN THE LOWER FASTENER ROW OF THE LOWER SKIN BETWEEN FS 500 & 520 AND ANOTHER BETWEEN FS 560 & 580.
